Skip to content
My WebMD Sign In, Sign Up
Parathyroid Gland
avatar
Lera21358 posted:
I'll try to make this short (laugh) 2003 had my left thyroid removed, been sick since, with hypothyroid symptoms. MY GP has been working with me for years now. Vit D low, was put on mega dose, then tested again about 4 months later Vit low again, she told me to start taking 4000IU of the D3. Among the many Hypo symptoms I've had others but found it very hard to explain to the Doctor and tried. When doing so it always sounded like I was a hypochondriac. Last year had shoulder pain, told doctor it felt like the bone she sent me to Physical therapy for frozen shoulder. Then 4 months ago the other arm hurt the same, doc sent me again to PT. PT sent me back to my doc. Got an Xray, and referred to Orthopedic doctor. (I'll see him on the 21st). The xray all that I know was the words "Abnormal" nothing more.

Was called and was now referred to another doctor an Endocrinologist for a scan. My guess is a bone density scan since it is an endo doctor.

I've been worried and confused into what is going on. Since 2003 I've been living with these symptoms thinking it was my thyroid. Levels are at 1.00 while on 75 mcg. However hypo symptoms and others remain. Seeking answers, I found Parathyroid fits me to a tee.

I'm worried because this is hard to diagnose, Doctors to include Endo do not see many patients with this so it is overlooked, surgery is hard to find a surgeon who has done many of these. My sypmptoms also fit bone cancer but until I see these doctors I'm trying not to jump the gun but very nervous I must admit.

How do I approach this Endo doctor to take this seriously and test. Reading this website was an eye opener.
http://parathyroid.com/

Anyone have this?

Symptoms:
Bone Pain (shoulder, bicep)
weakness (arm and legs)
loss of appetite
Constipation
Headaches
acne (I'm 52)
concentration problems (all hypo symptoms)
throat closes up, when I'm just about to fall asleep. (swallowing to clear, it wakes me up)
Sleep pattern very strange and erratic
Low Vit D
Urination sensations...sometimes I go a lot, and sometimes I feel very full but hardly anything comes out, weak flow too
nausea
increased gas GERD
Flush feeling like hot flash but usually with menopause hot flashes it follows with cold. NO COLD. Thought it was to much Levoxyl, stopped taking for 7 days, body got hotter.

Any inputs?
Reply


Spotlight: Member Stories

I'm a 40 year old female and have been treating my manic depression with Lithium therapy for about 10 years,straight.I had no idea of the dangers ...More

Helpful Tips

Taking Synthroid -
I usually don't take with food and I take mine first thing in the morning with my coffee & then wait at least 30 mins for bkfst. ... More
Was this Helpful?
11 of 20 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.